# SDR UHLA2013102900557

- Difficulty date: October 29, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 10,630 hours, 8,427 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Unknown
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR "DOOR PAX FWD OPEN" MESSAGE ON EICAS.  REPLACED AFT FRAME SIDE ELASTIC PIN IAW AMM 53-10-21, OPS CHECKED GOOD.
